# SDR SWIA2020090452232

- Difficulty date: July 28, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FS'S 559/559+32 ADJACENT TO STGR 27 SEVERAL AREAS SHOWING CORROSION AS MARKED.  C-CHECK RO 9/1/2020.  REMOVED CORROSION ON FUSELAGE SKIN EXTERIOR FS'S 559/559+32 ADJACENT TO STGR 27 CRJ 200 SRM.  BLENDED AREA FOUND TO BE WITHIN LIMITS REF REO. COMPLIED WITH TASK CARD.  SEE CONTINUATION FOR FURTHER DETAILS.
